Alert archive / Florida / Gale Watches in 2012

Gale Watch 2, NWS Jacksonville, FL

January 12, 2012

NWS Jacksonville, FL issued this gale watch at Jan 12, 2012, 4:17 AM EST. It took effect at Jan 12, 2012, 5:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 12, 2012, 4:17 AM EST (09:17 UTC)
In effect from
Jan 12, 2012, 5:00 PM EST
Expired
Jan 12, 2012, 3:10 PM EST
In force
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

624 
WHUS72 KJAX 120917
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 AM EST THU JAN 12 2012


AMZ470-122030-
/O.EXP.KJAX.SI.Y.0001.000000T0000Z-120112T0900Z/
/O.NEW.KJAX.SI.Y.0002.120112T2200Z-120113T1600Z/
/O.NEW.KJAX.GL.A.0002.120113T0000Z-120113T1200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
417 AM EST THU JAN 12 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 AM EST FRIDAY...
...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 AM EST FRIDAY. A GALE WATCH HAS ALSO BEEN ISSUED.
THIS GALE WATCH IS IN EFFECT FROM THIS EVENING UNTIL FRIDAY
MORNING.

* WINDS AND WAVES...SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST
  AND INCREASE TO 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS POSSIBLE
  TONIGHT. SEAS WILL BUILD TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

AMZ472-474-122030-
/O.EXP.KJAX.SI.Y.0001.000000T0000Z-120112T0900Z/
/O.NEW.KJAX.SI.Y.0002.120112T2200Z-120113T1600Z/
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
417 AM EST THU JAN 12 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 AM EST FRIDAY...
 
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 AM EST FRIDAY.

* WINDS AND WAVES...SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST
  AND INCREASE TO 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 35
  KNOTS POSSIBLE TONIGHT. SEAS WILL BUILD TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-122030-
/O.NEW.KJAX.SI.Y.0002.120113T0000Z-120113T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
417 AM EST THU JAN 12 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 7 PM THIS
EVENING TO 5 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 7 PM THIS
EVENING TO 5 AM EST FRIDAY. 

* WINDS...SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE
  TO 20 TO 25 KNOTS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
664 
WHUS72 KJAX 121624 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1124 AM EST THU JAN 12 2012

AMZ470-130030-
/O.EXT.KJAX.GL.A.0002.120112T2200Z-120113T1200Z/
/O.EXT.KJAX.SI.Y.0002.120113T1200Z-120113T1600Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
1124 AM EST THU JAN 12 2012

...GALE WATCH NOW IN EFFECT FROM 5 PM EST THIS AFTERNOON THROUGH
FRIDAY MORNING...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 7 AM TO
11 AM EST FRIDAY...

* WINDS AND WAVES...SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST 
  AND INCREASE TO 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS POSSIBLE 
  TONIGHT. SEAS WILL BUILD TO 4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

AMZ450-452-454-130030-
/O.CON.KJAX.SI.Y.0002.120113T0000Z-120113T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
1124 AM EST THU JAN 12 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 7 PM
THIS EVENING TO 5 AM EST FRIDAY...

* WINDS...SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND 
  INCREASE TO 20 TO 25 KNOTS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ472-474-130030-
/O.CON.KJAX.SI.Y.0002.120112T2200Z-120113T1600Z/
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
1124 AM EST THU JAN 12 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 PM
THIS AFTERNOON TO 11 AM EST FRIDAY...

* WINDS AND WAVES...SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST 
  AND INCREASE TO 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 35 
  KNOTS POSSIBLE TONIGHT. SEAS WILL BUILD TO 4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
595 
WHUS72 KJAX 122010 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 PM EST THU JAN 12 2012

AMZ470-131000-
/O.UPG.KJAX.GL.A.0002.120112T2200Z-120113T1200Z/
/O.NEW.KJAX.GL.W.0002.120112T2300Z-120113T1200Z/
/O.CON.KJAX.SI.Y.0002.120113T1200Z-120113T1600Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
310 PM EST THU JAN 12 2012

...GALE WARNING IN EFFECT UNTIL 7 AM EST FRIDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 7 AM TO
11 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 7 AM EST FRIDAY. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* WINDS AND WAVES...SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST
  AND INCREASE TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS
  POSSIBLE TONIGHT. SEAS WILL BUILD TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-131000-
/O.EXT.KJAX.SI.Y.0002.120112T2300Z-120113T1200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
310 PM EST THU JAN 12 2012

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 AM EST
FRIDAY...

* WINDS...SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE
  TO 20 TO 25 KNOTS TONIGHT WITH GUSTS TO 30 KNOTS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ472-474-131000-
/O.EXT.KJAX.SI.Y.0002.120112T2300Z-120113T1600Z/
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
310 PM EST THU JAN 12 2012

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 AM EST
FRIDAY...

* WINDS AND WAVES...SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST
  AND INCREASE TO 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS
  POSSIBLE TONIGHT. SEAS WILL BUILD TO 5 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale watch went out at Jan 12, 2:58 AM EST, 1 hour 19 minutes earlier.

Area forecast discussion, Jan 12, 2:58 AM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 AM EST THU JAN 12 2012

.SHORT TERM...THROUGH SATURDAY...
TODAY...SOUTHWEST WINDS WILL ALLOW FOR TEMPS TO WARM UP INTO THE
LOWER/MID 70S ACROSS THE FORECAST AREA. WINDS WILL INCREASE AGAIN
DURING THE LATE MORNING/AFTERNOON TIME FRAME INTO THE 15-20 MPH
RANGE WITH GUSTS TO 30 MPH POSSIBLE. HAVE ISSUED A LAKE WIND
ADVISORY VALID FROM 10AM THROUGH 7PM. THE SECONDARY COLD FRONT
WILL BEGIN TO CROSS THE CWA TONIGHT. DEEP LAYER MOISTURE WILL BE
LIMITED...AND HAVE KEPT PRECIP WORDING OUT OF THE FORECAST...
THOUGH SOME SPRINKLES OR DRIZZLE MAY BE POSSIBLE. CLOUD COVER AND
ELEVATED WINDS WILL AID IN KEEPING TEMPS AT OR ABOVE FREEZING.

FRIDAY AND SATURDAY WILL BE MUCH COOLER WITH HIGHS IN THE 50S AND
LOWS GENERALLY IN THE 27 TO 35 RANGE. NO PRECIP IS EXPECTED.

.LONG TERM...SUNDAY THROUGH WEDNESDAY...
DEEP LAYER TROUGH ACROSS THE EASTERN U.S. WILL SLOWLY MOVE OUT BY
MONDAY WITH WITH FLOW ALOFT MORE ZONAL MONDAY AND TUESDAY. ANOTHER
COLD FRONT WILL APPROACH THE AREA TUESDAY NIGHT AND POSSIBLY
PUSHING INTO THE FORECAST AREA WEDNESDAY. HAVE KEPT POPS AT CHANCE
IN THE TUESDAY-WEDNESDAY TIME FRAME. TEMPS WILL START OUT COLD
SUNDAY MORNING WITH A FREEZE LOOKING MORE LIKELY...AND TEMPS WILL
MODERATE AHEAD OF THE NEXT FRONT.

&&

.AVIATION...CLOUDS 3-4KFT AT GNV WITH SOME LIGHT FOG WILL PRODUCE
MVFR CONDITIONS UNTIL AROUND 14Z. OTHERWISE...VFR CONDITIONS TODAY
WITH SW WINDS INCREASING TO 15G25 KNOTS BY EARLY AFTERNOON.

&&

.MARINE...WINDS GRADUALLY DECREASING OVER THE WATERS THIS MORNING
AND PLAN ON LETTING SCA EXPIRE AT 4AM AND GO WITH SCEC HEADLINE.
WINDS INCREASE AGAIN THIS EVENING AS SECONDARY COLD FRONT
APPROACHES. WILL ISSUE SCA FOR TONIGHT AND FRIDAY MORNING DUE TO
WINDS. SEAS WILL BE LIMITED TO 6 FEET OFFSHORE DUE TO OFFSHORE FLOW.
GALE FORCE GUSTS WILL BE POSSIBLE OVER THE OFFSHORE WATERS TONIGHT.
THESE GUSTS MAY BE FREQUENT OVER THE OFFSHORE GA WATERS AS 925MB
WINDS INCREASE TO 40 KNOTS. WILL ISSUE GALE WATCH FOR OFFSHORE GA
WATERS FOR TONIGHT.

RIP CURRENTS: LOW RISK TODAY AND FRIDAY DUE TO OFFSHORE WINDS.

&&

.FIRE WEATHER...VERY DRY AIR BEHIND SECONDARY COLD FRONT WILL LOWER
RH'S INTO THE 20'S ON FRIDAY. WINDS WILL NEAR RED FLAG CRITERIA SO
WILL ISSUE A WATCH. CRITICALLY LOW RH'S EXPECTED TO PERSIST THROUGH
THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  70  33  53  27 /  10  10  10   0
SSI  69  38  52  34 /   0  10  10   0
JAX  74  38  55  30 /   0  10  10   0
SGJ  72  39  55  35 /  10  10  10   0
GNV  73  39  55  31 /  10  10  10   0
OCF  75  42  57  33 /  10  10  10   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

GA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
     COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 AM EST EARLY THIS
     MORNING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO
     60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO
     60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO
     60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FOR WINDS FROM 5 PM THIS AFTERNOON TO 11
     AM EST FRIDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL
     20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL
     20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL
     20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FOR WINDS FROM 7 PM THIS EVENING TO 5 AM
     EST FRIDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT
     20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
     AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.

&&

PRESNALL/ZIBURA/
Hazardous weather outlook, Jan 12, 4:15 AM EST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
415 AM EST THU JAN 12 2012

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-130915-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
415 AM EST THU JAN 12 2012

...WINDY CONDITIONS TODAY...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SOUTHWEST WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO 30
MPH TODAY AND A LAKE WIND ADVISORY IS IN EFFECT FROM 10 AM THIS
MORNING UNTIL 7 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A COLD AIR MASS WILL SETTLE ACROSS THE REGION THIS WEEKEND...WITH
ANOTHER PERIOD OF FREEZING TEMPERATURES POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 3:00 AM ESTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more16 hr
Jan 12, 3:07 AM ESTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more23 hr
Jan 12, 4:17 AM ESTSmall Craft Advisory for WindsJAX31 hr
Jan 12, 3:10 PM ESTGale WarningJAX16 hr

Nearby

Gale Watches in Florida, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.